MathSciNet Relay Station
MathSciNet bibliographic data
MR402706 (53 #6522) 54H20 (60J05 28A65)
Sine, Robert A note on the ergodic properties of homeomorphisms. Proc. Amer. Math. Soc. 57 (1976), no. 1, 169–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement